# SDR FDEA202004261052

- Difficulty date: April 26, 2020
- Submitted: May 30, 2020
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 31,160 hours, 17,098 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD 53309364, RE-INSPECTION OF PREVIOUSLY BLENDED EXTERIOR FUSELAGE SKIN, FOUND DAMAGE STILL EXISTS BETWEEN FRAMES 30 AND 31 AND BETWEEN S45R AND S46R, PREVIOUS BLEND OUT AREA.  ACCOMPLISHED REPAIR DOUBLER IAW SRM 53-10-12 FIG 208.  ALODINED AND PRIMED PARTS AND REPAIR AREA IAW SRM 51-21-10.  TOP COATED REPAIR AREA IAW SRM 51-75-10.
